A Note on the Kronecken limit formula for real quadratic fields (英文)

Egami Shigeki, Shigeki Egami

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)239-243
JournalMathematika
Volume33
Publication statusPublished - 1987 Jan 1

Cite this

A Note on the Kronecken limit formula for real quadratic fields (英文). / Shigeki, Egami; Egami, Shigeki.

In: Mathematika, Vol. 33, 01.01.1987, p. 239-243.

Research output: Contribution to journalArticle

Shigeki, Egami ; Egami, Shigeki. / A Note on the Kronecken limit formula for real quadratic fields (英文). In: Mathematika. 1987 ; Vol. 33. pp. 239-243.
@article{370ef0f858be440e89cc43bf085404e0,
title = "A Note on the Kronecken limit formula for real quadratic fields (英文)",
author = "Egami Shigeki and Shigeki Egami",
year = "1987",
month = "1",
day = "1",
language = "English",
volume = "33",
pages = "239--243",
journal = "Mathematika",

}

TY - JOUR

T1 - A Note on the Kronecken limit formula for real quadratic fields (英文)

AU - Shigeki, Egami

AU - Egami, Shigeki

PY - 1987/1/1

Y1 - 1987/1/1

M3 - Article

VL - 33

SP - 239

EP - 243

JO - Mathematika

JF - Mathematika

ER -